MathSciNet Relay Station
MathSciNet bibliographic data
MR855633 49B22 (35J15)
Raĭtum, U. E. The maximum principle in optimal control problems for an elliptic equation. (Russian) Z. Anal. Anwendungen 5 (1986), no. 4, 291–306.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement